Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1981, Volume 30, Issue 6, Pages 813–818 (Mi mz10075)  

This article is cited in 3 scientific papers (total in 3 papers)

Continuity of the metric projection

L. P. Vlasov

Institute of Mathematics and Mechanics, Ural Scientific Center, Academy of the Sciences of the USSR

Full text: PDF file (711 kB)

English version:
Mathematical Notes, 1981, 30:6, 906–909

Bibliographic databases:

UDC: 517.5
Received: 25.07.1980

Citation: L. P. Vlasov, “Continuity of the metric projection”, Mat. Zametki, 30:6 (1981), 813–818; Math. Notes, 30:6 (1981), 906–909

Citation in format AMSBIB
\Bibitem{Vla81}
\by L.~P.~Vlasov
\paper Continuity of the metric projection
\jour Mat. Zametki
\yr 1981
\vol 30
\issue 6
\pages 813--818
\mathnet{http://mi.mathnet.ru/mz10075}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=641654}
\zmath{https://zbmath.org/?q=an:0505.41023}
\transl
\jour Math. Notes
\yr 1981
\vol 30
\issue 6
\pages 906--909
\crossref{https://doi.org/10.1007/BF01145768}


Linking options:
  • http://mi.mathnet.ru/eng/mz10075
  • http://mi.mathnet.ru/eng/mz/v30/i6/p813

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Balaganskii, L. P. Vlasov, “The problem of convexity of Chebyshev sets”, Russian Math. Surveys, 51:6 (1996), 1127–1190  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. S. S. Ajiev, “Hölder analysis and geometry on Banach spaces: homogeneous homeomorphisms and commutative group structures, approximation and Tzarkovs phenomenon. Part I”, Eurasian Math. J., 5:1 (2014), 7–60  mathnet
    3. S. S. Ajiev, “Hölder analysis and geometry on Banach spaces: homogeneous homeomorphisms and commutative group structures, approximation and Tzar'kov's phenomenon. Part II”, Eurasian Math. J., 5:2 (2014), 7–51  mathnet
  •  Mathematical Notes
    Number of views:
    This page:83
    Full text:39
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021